Canadian Journal of Statistics

Table of Contents

Volume 28 Issue 2 (June 2000)

225-446

Articles

Differential equation models for statistical functions

  • Author: James O. Ramsay
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315975 (p 225-240)

Penalized regression with model‐based penalties

  • Author: Nancy E. Heckman, James O. Ramsay
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315976 (p 241-258)

Regression residuals and test statistics: Assessing naive outlier deletion

  • Author: Debbie J. Dupuis, David C. Hamilton
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315977 (p 259-275)

Robust estimation of the SUR model

  • Author: Martin Bilodeau, Pierre Duchesne
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315978 (p 277-288)

Nonparametric two‐step regression estimation when regressors and error are dependent

  • Author: Jons Pinkse
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315979 (p 289-300)

Nonparametric regression for threshold data

  • Author: Ursula U. Müller
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315980 (p 301-310)

Bayesian prediction of waiting times in stochastic models

  • Author: Ronald W. Butler, Aparna V. Huzurbazar
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315981 (p 311-325)

Bayesian assessment of goodness of fit against nonparametric alternatives

  • Author: Caterina Conigliani, J. Iván Castro, Anthony O'HAGAN
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315982 (p 327-342)

Sensitivity of the fractional Bayes factor to prior distributions

  • Author: Caterina Conigliani, Anthony O'hagan
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315983 (p 343-352)

Estimating the number of clusters

  • Author: Antonio Cuevas, Manuel Febrero, Ricardo Fraiman
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315985 (p 367-382)

Directional mixture models and optimal estimation of the mixing density

  • Author: Peter Kim, Ja‐Yong Koo
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315986 (p 383-398)

Estimation of the mean of a spherically symmetric distribution with constraints on the norm

  • Author: Dominique Fourdrinier, Idir Ouassou
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315987 (p 399-415)

On the distribution of linear combinations of the components of a Dirichlet random vector

  • Author: Serge B. Provost, Young‐Ho Cheong
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315988 (p 417-425)

Implications of random cut‐points theory for the Mann‐Whitney and binomial tests

  • Author: Michael D.Deb. Edwardes
  • Pub Online: Dec 18, 2008
  • DOI: 10.2307/3315989 (p 427-438)
Page:   1 2 Next

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.